bannednutritionnapsgear

Back pumps?

Jlift

New member
Member
Just looking for some insight into my lower back issue.
Running a cycle of Ostarine and Rad-140 at the recommended dosages from Dylan's post.
So far I'm about 3 weeks in and starting to see some added muscle and great vascularity.
Issues- sometimes I can feel elevated blood pressure, getting up too quickly feel light headed. But also feeling what feels like back pumps? I had them once before on a cycle and added Taurine and it solved the issue. I drink water all day and do morning stretching every day.

Thoughts?

TIA
 

DylanGemelli

Founding Member
Super Moderator
Definitely not something associated with sarms... have you had bloodwork done and where did you get them?
 

Jlift

New member
Member
Definitely not something associated with sarms... have you had bloodwork done and where did you get them?
Yes had bloodwork right before starting and all was good. I would normally blame it on my standard back issue but haven't really strained it in a way I can remember.
The Rad-140 is from a reputable source(not sure if I can name them but known as reputable) and the Ostarine is from Sarms for sale
 

Fella Finn

VIP Member
Super Moderator
Member
Yes had bloodwork right before starting and all was good. I would normally blame it on my standard back issue but haven't really strained it in a way I can remember.
The Rad-140 is from a reputable source(not sure if I can name them but known as reputable) and the Ostarine is from Sarms for sale
You can name them. It is not something that would occur with legit sarms
 

DylanGemelli

Founding Member
Super Moderator
Yes had bloodwork right before starting and all was good. I would normally blame it on my standard back issue but haven't really strained it in a way I can remember.
The Rad-140 is from a reputable source(not sure if I can name them but known as reputable) and the Ostarine is from Sarms for sale
You can name any source you use
 

DylanGemelli

Founding Member
Super Moderator
The Rad-140 is from Rat's army and feels legit
theres your problem... NOT legit... try to go to their site... you CANT because they are shut down.. they were doing so many shady things its insane... i would STRONGLY suggest you stop using whatever you have of theirs asap bro
 

Jlift

New member
Member
theres your problem... NOT legit... try to go to their site... you CANT because they are shut down.. they were doing so many shady things its insane... i would STRONGLY suggest you stop using whatever you have of theirs asap bro
I appreciate the feedback. I've had it for a while but my research came up positive on them. I'll need to find some more elsewhere asap
 
Top